# SDR UIEA2023061500640

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 52,694 hours, 10,132 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FWD FIRE BOTTLE COMP BEHIND FIRE BOTTLE FIRE WALL FOUND CRACK( STA 2658 APU FIRE WALL LHS WEB (P/N: 65B02712-161) CRACK AREA REPAIRED IAW RI-53-83-16310 REV A. NO FURTHER DEFECTS NOTED )
